Revista Matemática Iberoamericana


Full-Text PDF (532 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 3, 1995, pp. 569–578
DOI: 10.4171/RMI/185

Published online: 1995-12-31

A criterion of Petrowsky's kind for a degenerate quasilinear parabolic equation

Peter Lindqvist[1]

(1) Norwegian University of Science and Technology, Trondheim, Norway

The celebrated criterion of Petrowsky for the regularity of the latest boundary point, originally formulated for the heat equation, is extended to the so-called $p$-parabolic eqtlation. A barrier is constructed by the aid of the Barenblatt solution.

No keywords available for this article.

Lindqvist Peter: A criterion of Petrowsky's kind for a degenerate quasilinear parabolic equation. Rev. Mat. Iberoam. 11 (1995), 569-578. doi: 10.4171/RMI/185